Asymptotical stability of differential equations driven by Hölder continuous paths

Garrido-Atienza, Maria J. ; Neuenkirch, Andreas ; Schmalfuß, Björn

Additional URL:
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Journal of Dynamics and Differential Equations
Volume: 30
Issue number: 1
Page range: 359-377
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 1040-7294 , 1572-9222
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item